MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number TN, LH780 ANALYTICAL STATION
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) evaluated the instrument at the customer's site.The fse found that the lh780 was reporting high rbc and plt.The issue was solve by replacing 6 channel cbc pre- amp and re-routing of pinch valve tubing.Patient information not provided by the customer.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported intermittent high red blood cells (rbc) and platelet (plt) results from a coulter lh 780 hematology analyzer.The customer indicated that the samples were re-run on a backup instrument.The customer did not report erroneous patient results outside the laboratory.There was no report of change or effect to patient treatment in connection with the reported event.
 
Additional Manufacturer Narrative
Follow up 1: on 07-mar-2019 additional clarification was provided regarding the failure mode of this event.The field service engineer (fse) confirmed that the failed component was the 6 channel cbc pre-amp.The re-routing of the pinch valves was done as a preventive measure.Bec internal identifier: (b)(4).

Brand Name
COULTER LH 780 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key7729043
Report Number1061932-2018-01035
Device Sequence Number1107408
Product Code GKZ
UDI-Device Identifier15099590282431
UDI-Public(01)15099590282431(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K061616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN, LH780 ANALYTICAL STATION
Device Catalogue Number723585
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date07/27/2018
Supplement Report FDA Received Date04/29/2019
Patient Sequence Number1